# SDR AALA202001319016

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 24,575 hours, 9,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,  L2 DOOR "CHECK DOOR PRESSURE" MESSAGE DISPLAYED WITH AMBER LIGHT.  MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
